# SDR UHLA6401

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802SA
- Make and model: Dhav DHC8311
- Aircraft serial: 250
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Component: 82410191009
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UHLA - BUF/TTN - FLT 127 - DURING PRE-FLIGHT CHECKS, MAINTENANCE CONTROL WAS NOTIFIED THE FORWARD  OVERHEAD EMERGENCY LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REPLACED EMERGENCY BATTERY PACK PS2.  OPS CHECK GOOD.  AIRCRAFT CONTINUED WITHOUT FURTHER INCIDENT.  (X)
